American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E46) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Alexander Gorodnik and Amos Nevo. Quantitative ergodic theorems and their number-theoretic applications. Bull. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] William Fulton. Eigenvalues, invariant factors, highest weights, and Schubert calculus. Bull. Amer. Math. Soc. 37 (2000) 209-249. MR 1754641.
Abstract, references, and article information   
View Article: PDF

[3] Roger E. Howe and Eng-Chye Tan. Homogeneous functions on light cones: the infinitesimal structure of some degenerate principal series representations . Bull. Amer. Math. Soc. 28 (1993) 1-74. MR 1172839.
Abstract, references, and article information   
View Article: PDF

[4] Ranee Brylinski and Bertram Kostant. Nilpotent orbits, normality and Hamiltonian group actions . Bull. Amer. Math. Soc. 26 (1992) 269-275. MR 1119160.
Abstract, references, and article information   
View Article: PDF

[5] Rebecca A. Herb. Harish-Chandra and his work. Bull. Amer. Math. Soc. 25 (1991) 1-17. MR 1091567.
Abstract, references, and article information   
View Article: PDF

[6] Anthony M. Bloch, Roger W. Brockett and Tudor S. Ratiu. A new formulation of the generalized Toda lattice equations and their fixed point analysis via the momentum map. Bull. Amer. Math. Soc. 23 (1990) 477-485. MR 1027895.
Abstract, references, and article information   
View Article: PDF

[7] Wilfried Schmid and Joseph A. Wolf. Globalizations of Harish-Chandra modules. Bull. Amer. Math. Soc. 17 (1987) 117-120. MR 888885.
Abstract, references, and article information   
View Article: PDF

[8] R. K. Gupta. Generalized exponents via Hall-Littlewood symmetric functions. Bull. Amer. Math. Soc. 16 (1987) 287-291. MR 876966.
Abstract, references, and article information   
View Article: PDF

[9] Toshikazu Sunada. Gel′fand's problem on unitary representations associated with discrete subgroups of ${\text{PSL}}_2 ({\mathbf{R}})$. Bull. Amer. Math. Soc. 12 (1985) 237-238. MR 776476.
Abstract, references, and article information   
View Article: PDF

[10] Dan Barbasch and David A. Vogan Jr.. Reducibility of standard representations. Bull. Amer. Math. Soc. 11 (1984) 383-385. MR 752804.
Abstract, references, and article information   
View Article: PDF

[11] R. V. Moody and J. Patera. Fast recursion formula for weight multiplicities. Bull. Amer. Math. Soc. 7 (1982) 237-242. MR 656202.
Abstract, references, and article information   
View Article: PDF

[12] C. M. Patton. On representations in cohomology over pseudo-Hermitian symmetric spaces. Bull. Amer. Math. Soc. 5 (1981) 63-66. MR 614314.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1